Hosted on MSN
This birth control might be making you gain weight
Weight gain is one of the most talked-about side effects of birth control, and one of the biggest concerns for many women considering it. For decades, women have claimed that they gained weight after ...
If you're concerned about gaining weight while on birth control, you're not alone. Many women choose to avoid hormonal birth control methods or go off of them altogether because they believe the ...
"It could be big. I think it could be as big as some of the others we've gotten here," Anapol Weiss shareholder Kila Baldwin said. In March, neurosurgeons and researchers in France published a large ...
If you’ve experienced serious side effects after using Depo-Provera, you are not alone. The birth control injection has been linked to a range of adverse health effects, including bone density loss, ...
Depo-Provera is another progestin-only birth control method. It is an injection that protects against pregnancy for 3 months. Although Depo-Provera has been available for years in over 90 other ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results